# SDR CA070105004

- Difficulty date: January 5, 2007
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Bell 206L-1
- Aircraft time: 9,808 hours
- Engine: Allsn 250C28B
- System (JASC): 7240 · Turbine Engine Combustion Section
- Part: Combustion Case
- Part number: 6899237
- Condition: Cracked
- Location: Engine
- Component: Engine, Allsn, 250C28B
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 200 HR INSPECTION A CRACK WAS FOUND IN THE ARM PIT AREA OF THE OUTER COMBUSTION CASE.  CASE REPLACED. (TC NR 20070105004)
